# SDR FDEA201909082190

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,687 hours, 23,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53274786210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK LBL 1959 AT FR 59 SEAT TRACK SCALLOP BROKEN. REMOVED MAIN DECK SEAT TRACK LBL 1959 FR 58-62 IAW SRM 51-40-21, FABRICATED SEAT TRACK IAW SRM 53-17-16 AND DWG #A53274786, INSTALLED SEAT TRACK MAIN DECK LBL 1959 FR 58-62 IAW SRM 51-40-21 AND DWG #A53274786, CAT "A" AND MAJOR REPAIR.
